Bayesian Analysis of Asymmetric Stochastic Conditional Duration Model
Zhongxian Men,
Adam W. Kolkiewicz and
Tony S. Wirjanto
Journal of Forecasting, 2015, vol. 34, issue 1, 36-56
Date: 2015
References: Add references at CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wly:jforec:v:34:y:2015:i:1:p:36-56
Access Statistics for this article
Journal of Forecasting is currently edited by Derek W. Bunn
More articles in Journal of Forecasting from John Wiley & Sons, Ltd.
Bibliographic data for series maintained by Wiley Content Delivery ().